# SDR R61A201502200123

- Difficulty date: February 20, 2015
- Submitted: March 1, 2015
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 12,387 hours, 12,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361510103
- Condition: Corroded
- Location: Zone 200
- Part time: 12,387 hours, 12,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION ON THE LT INBD SEAT RAIL BETWEEN STATIONS X102.50 TO X228.50.  MAINTENANCE R & R THE LT INBD SEAT RAIL BETWEEN STATIONS X102.50 TO X228.50 IAW SRM 51-40-15, 51-42-05 & 51-40-07.  ACFT IS STILL CURRENTLY OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
